Previous |  Up |  Next

Article

References:
[1] Bessaga C., Pelczyński A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958), 151-164. MR 0115069
[2] Diestel J.: Sequences and Series in Banach Spaces. Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. MR 0737004
[3] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95), (1970), 511 - 536. MR 0365138 | Zbl 0215.20103
[4] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95), (1970), 680-695. MR 0365139 | Zbl 0224.46050
[5] Dobrakov I.: On integration in Banach spaces. III. Czech. Math. J. 29 (104), (1979), 478-499. MR 0536071 | Zbl 0429.28011
[6] Dobrakov I.: On integration in Banach spaces, IV. Czech. Math. J. 30 (105), (1980), 259-279. MR 0566051 | Zbl 0452.28006
[7] Dobrakov I.: On integration in Banach spaces, V. Czech. Math. J. 30 (105), (1980), 610-628. MR 0592324 | Zbl 0506.28004
[8] Dobrakov I., Morales P.: On integration in Banach spaces, VI. Czech. Math. J. 35 (110),. (1985), 173-187. MR 0787123 | Zbl 0628.28007
[9] Dobrakov I.: On integration in Banach spaces, VII. Czech. Math. J. Zbl 0674.28003
[10] Dobrakov I.: On integration in Banach spaces, VIII, (Polymeasures). Czech. Math. J. Zbl 0688.28002
[11] Dobrakov I.: On integration in Banach spaces, IX (Integration with respect to polymeasures). Czech. Math. J. Zbl 0688.28003
[12] Dobrakov I.: On submeasures, I. Dissertationes Math. 112, Warszawa, 1974. MR 0367140 | Zbl 0292.28001
[13] Dobrakov I., Farková J.: On submeasures, II. Math. Slovaca 30, 1980, 65-81. MR 0568216
[14] Dobrakov I.: Remarks on the integrability in Banach spaces. Math. Slovaca 36, 1986, 323-327. MR 0866632 | Zbl 0635.28005
[15] Kakihara Y.: A note on harmonizable and $V$-bounded processes. J. Multivariate Anal. 16, 1985, 140-156. DOI 10.1016/0047-259X(85)90055-7 | MR 0778493 | Zbl 0561.60041
[16] Kakihara Y.: Some remarks on Hilbert space valued stochastic processes. Research Activities 7, (1985), 9-17. MR 0862075
[17] Kakihara Y.: Strongly and weakly harmonizable stochastic processes of $H$-valued random variables. J. Multivariate Anal. 18, 1986, 127-137. DOI 10.1016/0047-259X(86)90064-3 | MR 0827173 | Zbl 0589.60034
[18] Katsaras A. K.: Bimeasures on topological spaces. Glasnik Matematički 20 (40), (1985), 35-49. MR 0818611 | Zbl 0587.28009
[19] Kolmogoroff A.: Untersuchungen über den Integralbegriff. Math. Ann. 103 (1930), 654-696. DOI 10.1007/BF01455714 | MR 1512641
[20] Ylinen K: On vector bimeasures. Annali Mat. Рurа Appl. (4) 117, 1978, 115-138. MR 0515957 | Zbl 0399.46032
Partner of
EuDML logo